Irregularities of distribution. I

József Beck Eötvös Lorànd University, Budapest, Hungary

TBD mathscidoc:1701.331691

Acta Mathematica, 159, (1), 1-49, 1985.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 40 ]
@inproceedings{józsef1985irregularities,
  title={Irregularities of distribution. I},
  author={József Beck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308307810400},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={1-49},
  year={1985},
}
József Beck. Irregularities of distribution. I. 1985. Vol. 159. In Acta Mathematica. pp.1-49. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308307810400.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved